# SDR 96ZZZX1235

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

IND - FLT 160 - DURING CLIMB, SHUT DOWN NR 1 ENGINE, SN 3245, DUE TO VIBRATION AND COMPRESSOR STALLS.  DURING GROUND RUN, ENGINE HAD OFF IDLE STALLS.  REPLACED ENGINE AND OPERATONAL CHECKS WERE NORMAL.  ENGINE TT:  26,119 HOURS; 13,618 CYCLES.  CHECK C-1D - 7-28-95 - MCI.
